# SDR ORJA99102

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: BR9687100
- Condition: Failed
- Location: Right Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO - FORWARD RIGHT EMERGENCY EXIT EMERGENCY LIGHT BATTERY CHARGER BAD. REMOVED AND REPLACED BAD CHARGER. OPS CHECKED GOOD.  (M)
